# SDR DALA2022033002121

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CORROSION INTERNAL STRUCTURE INTERCOSTAL SUPPORT LOCATED BETWEEN FR64 TO FR65 AND STR44 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERCOSTAL SUPPORT PER A320 SRM 51-42-11 AND 51-72-11. (2175938)
